# SDR 96ZZZX1999

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Make and model: Cessna 340A
- Propeller: Mcauly 3AF32C87
- System (JASC): 6110 · Propeller Assembly
- Part: Ferrule
- Part number: C4451
- Condition: Cracked
- Location: Bearing Seat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND PROPELLER FERRULE CRACKED WHERE BEARING SEATS IN FERRULE RADIUS.
